Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Postnikov extensions of ring spectra

Daniel Dugger and Brooke Shipley

Algebraic & Geometric Topology 6 (2006) 1785–1829
Bibliography
1 M Basterra, André-Quillen cohomology of commutative $S$-algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
2 M Basterra, M A Mandell, Homology and cohomology of $E_\infty$ ring spectra, Math. Z. 249 (2005) 903 MR2126222
3 H J Baues, Combinatorial foundation of homology and homotopy, Springer Monographs in Mathematics, Springer (1999) MR1707308
4 D Blanc, W G Dwyer, P G Goerss, The realization space of a $\Pi$-algebra: a moduli problem in algebraic topology, Topology 43 (2004) 857 MR2061210
5 D Dugger, Classification spaces of maps in model categories arXiv:math.AT/0604537
6 D Dugger, Combinatorial model categories have presentations, Adv. Math. 164 (2001) 177 MR1870516
7 D Dugger, B Shipley, Topological equivalences for differential graded algebras arXiv:math.AT/0604259
8 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
9 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
10 W G Dwyer, D M Kan, A classification theorem for diagrams of simplicial sets, Topology 23 (1984) 139 MR744846
11 P Goerss, M Hopkins, Moduli problems for structured ring spectra, preprint (2005)
12 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
13 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
14 A Lazarev, Homotopy theory of $A_\infty$ ring spectra and applications to $M\mathrm{U}$-modules, $K$-Theory 24 (2001) 243 MR1876800
15 M Mandell, private communication
16 M A Mandell, B Shipley, A telescope comparison lemma for THH, Topology Appl. 117 (2002) 161 MR1875908
17 D Quillen, Higher algebraic $K$-theory. I, from: "Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)", Springer (1973) MR0338129
18 S Schwede, B Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325
19 B Shipley, $H\mathbb{Z}$-algebra spectra are differential graded algebras, to appear Amer. J. Math. arXiv:math.AT/0209215